About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 604105, 7 pages
http://dx.doi.org/10.1155/2013/604105
Research Article

The Solutions of Mixed Monotone Fredholm-Type Integral Equations in Banach Spaces

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 15 January 2013; Accepted 23 February 2013

Academic Editor: Yanbin Sang

Copyright © 2013 Hua Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hua Su, “The Solutions of Mixed Monotone Fredholm-Type Integral Equations in Banach Spaces,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 604105, 7 pages, 2013. doi:10.1155/2013/604105